Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An adjoint representation for polynomial algebras


Authors: Stephen A. Mitchell and Robert E. Stong
Journal: Proc. Amer. Math. Soc. 101 (1987), 161-167
MSC: Primary 55R40; Secondary 18G15, 22E45, 57T35
MathSciNet review: 897089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that a graded polynomial algebra over $ {F_2}$ with Steenrod algebra action possesses an analog of the adjoint representation for the cohomology of the classifying space of a compact connected Lie group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R40, 18G15, 22E45, 57T35

Retrieve articles in all journals with MSC: 55R40, 18G15, 22E45, 57T35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0897089-6
Article copyright: © Copyright 1987 American Mathematical Society